Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Electronic Journal of Differential Equations, Vol. 2007(2007), No. 19, pp. 112. ISSN: 1072-6691. URL: http://ejde.math.txstate.edu or http://ejde.math.unt.edu
 

Summary: Electronic Journal of Differential Equations, Vol. 2007(2007), No. 19, pp. 112.
ISSN: 1072-6691. URL: http://ejde.math.txstate.edu or http://ejde.math.unt.edu
ftp ejde.math.txstate.edu (login: ftp)
THIRD-ORDER NONLOCAL PROBLEMS WITH
SIGN-CHANGING NONLINEARITY ON TIME SCALES
DOUGLAS R. ANDERSON, CHRISTOPHER C. TISDELL
Abstract. We are concerned with the existence and form of positive solutions
to a nonlinear third-order three-point nonlocal boundary-value problem on
general time scales. Using Green's functions, we prove the existence of at least
one positive solution using the Guo-Krasnoselskii fixed point theorem. Due
to the fact that the nonlinearity is allowed to change sign in our formulation,
and the novelty of the boundary conditions, these results are new for discrete,
continuous, quantum and arbitrary time scales.
1. Statement of the problem
We will develop an interval of values whereby a positive solution exists for the
following nonlinear, third-order, three-point, nonlocal boundary-value problem on
arbitrary time scales
(px
) (t) = f(t, x(t)), t [t1, t3]T, (1.1)
x((t1)) - x

  

Source: Anderson, Douglas R. - Department of Mathematics and Computer Science, Concordia College

 

Collections: Mathematics